Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Sets of Distances of n Points

P. Erdos
The American Mathematical Monthly
Vol. 53, No. 5 (May, 1946), pp. 248-250
DOI: 10.2307/2305092
Stable URL: http://www.jstor.org/stable/2305092
Page Count: 3
  • Get Access
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On Sets of Distances of n Points
Preview not available

Page Thumbnails

  • Thumbnail: Page 
248
    248
  • Thumbnail: Page 
249
    249
  • Thumbnail: Page 
250
    250